Alert archive / Vermont / Wind Advisories in 2019
Wind Advisory 4, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Feb 7, 2019, 2:04 PM EST for 4 counties in New York; 6 counties in Vermont. It took effect at Feb 8, 2019, 7:00 AM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2019, 2:04 PM EST (19:04 UTC)
- In effect from
- Feb 8, 2019, 7:00 AM EST
- Expired
- Feb 9, 2019, 11:59 AM EST
- In force
- 29 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Caledonia County, VT, Essex County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 9 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417 WWUS71 KBTV 071904 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 204 PM EST Thu Feb 7 2019 NYZ026-027-029>031-034-087-VTZ003-004-006>008-010-012-081100- /O.NEW.KBTV.WI.Y.0004.190208T1200Z-190209T1500Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Windsor- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 204 PM EST Thu Feb 7 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 AM EST SATURDAY... The National Weather Service in Burlington has issued a Wind Advisory, which is in effect from 7 AM Friday to 10 AM EST Saturday. * LOCATIONS...Saint Lawrence Valley and northern Adirondacks in New York and east of the Green Mountains in Vermont, including the Northeast Kingdom. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will develop over northern New York by mid morning on Friday and spread into Vermont by early Friday afternoon. A secondary surge of gusty winds are likely on Saturday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to localized scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
056 WWUS71 KBTV 080816 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 316 AM EST Fri Feb 8 2019 NYZ026-027-029>031-034-087-VTZ003-004-006>008-010-012-082100- /O.CON.KBTV.WI.Y.0004.190208T1200Z-190209T1500Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Windsor- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 316 AM EST Fri Feb 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST SATURDAY... * LOCATIONS...Saint Lawrence Valley and northern Adirondacks in New York and east of the Green Mountains in Vermont, including the Northeast Kingdom. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will develop over northern New York by mid morning today and spread into Vermont by early this afternoon. A secondary surge of gusty winds is likely on Saturday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
071 WWUS71 KBTV 081924 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 224 PM EST Fri Feb 8 2019 NYZ026-027-029>031-034-087-VTZ003-004-006>008-010-012-091100- /O.CON.KBTV.WI.Y.0004.000000T0000Z-190209T1500Z/ Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence- Southern Franklin-Western Clinton-Western Essex- Southwestern St. Lawrence-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Windsor- Including the cities of Massena, Malone, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Ogdensburg, Potsdam, Gouverneur, Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 224 PM EST Fri Feb 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * LOCATIONS...Saint Lawrence Valley and northern Adirondacks in New York and central and eastern Vermont, including the Northeast Kingdom. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will continue overnight with a secondary surge of strong winds occurring between midnight and 8 AM Saturday. The primary threat will be especially across the eastern Adirondacks and locations east of the Green Mountains, including the Northeast Kingdom. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to localized scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
163 WWUS71 KBTV 090753 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 253 AM EST Sat Feb 9 2019 NYZ026-029-087-090900- /O.CAN.KBTV.WI.Y.0004.000000T0000Z-190209T1500Z/ Northern St. Lawrence-Southeastern St. Lawrence- Southwestern St. Lawrence- Including the cities of Massena, Star Lake, Ogdensburg, Potsdam, and Gouverneur 253 AM EST Sat Feb 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Burlington has cancelled the Wind Advisory. Strong winds have subsided across St Lawrence County, therefore the advisory has been cancelled in that area. $$ NYZ027-030-031-034-VTZ003-004-006>008-010-012-091400- /O.CON.KBTV.WI.Y.0004.000000T0000Z-190209T1500Z/ Northern Franklin-Southern Franklin-Western Clinton-Western Essex- Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- Including the cities of Malone, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 253 AM EST Sat Feb 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...Northern Saint Lawrence Valley and northern Adirondacks in New York and central and eastern Vermont, including the Northeast Kingdom. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will continue this morning. The primary threat will be especially across the eastern Adirondacks and locations east of the Green Mountains, including the Northeast Kingdom. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
057 WWUS71 KBTV 091148 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 648 AM EST Sat Feb 9 2019 VTZ003-004-006>008-010-012-091700- /O.EXT.KBTV.WI.Y.0004.000000T0000Z-190209T1700Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- Including the cities of Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 648 AM EST Sat Feb 9 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...Central and eastern Vermont, including the Northeast Kingdom. * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will continue through noon. The primary threat will be locations east of the Green Mountains, including the Northeast Kingdom. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NYZ027-030-031-034-091500- /O.CON.KBTV.WI.Y.0004.000000T0000Z-190209T1500Z/ Northern Franklin-Southern Franklin-Western Clinton-Western Essex- Including the cities of Malone, Saranac Lake, Tupper Lake, Dannemora, and Lake Placid 648 AM EST Sat Feb 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...Northern Saint Lawrence Valley and northern Adirondacks in New York. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will continue through 10 am. The primary threat will be especially across the eastern Adirondacks. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
183 WWUS71 KBTV 091456 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 956 AM EST Sat Feb 9 2019 NYZ027-030-031-034-091600- /O.CAN.KBTV.WI.Y.0004.000000T0000Z-190209T1500Z/ Northern Franklin-Southern Franklin-Western Clinton-Western Essex- Including the cities of Malone, Saranac Lake, Tupper Lake, Dannemora, and Lake Placid 956 AM EST Sat Feb 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Burlington has cancelled the Wind Advisory for northern New York. The potential for wind gusts in excess of 45 mph has ended across northern New York. However, wind gusts up to 40 mph will remain possible for the next 1 to 3 hours, before gradually trending lower late this morning into the afternoon hours. $$ VTZ003-004-006>008-010-012-091700- /O.CON.KBTV.WI.Y.0004.000000T0000Z-190209T1700Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- Including the cities of Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 956 AM EST Sat Feb 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...Central and eastern Vermont, including the Northeast Kingdom. * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will continue through noon. The primary threat will be locations east of the Green Mountains, including the Northeast Kingdom. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
084 WWUS71 KBTV 091659 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 1159 AM EST Sat Feb 9 2019 VTZ003-004-006>008-010-012-091800- /O.CAN.KBTV.WI.Y.0004.000000T0000Z-190209T1700Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- Including the cities of Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Springfield, and White River Junction 1159 AM EST Sat Feb 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Burlington has cancelled the Wind Advisory. The potential for wind gusts in excess of 45 mph has ended across central and eastern Vermont. However, wind gusts up to 40 mph will remain possible for the next 1 to 3 hours, before gradually trending lower through the mid to late afternoon hours. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 7, 1:00 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 7, 1:00 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Burlington VT
100 PM EST Thu Feb 7 2019
.SYNOPSIS...
A brief break in precipitation is expected through early this
afternoon before a warm front spreads another round of rain
through the area tonight. Areas of Vermont east of the Greens
along with the Saint Lawrence Valley in New York will see some
freezing rain on the front end of the system tonight. A cold
front will move through Friday, bringing gusty winds and
allowing the widespread rain to transition to some light snow
showers. A drying trend can be expected going into the weekend
as high pressure builds in.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 856 AM EST Thursday...Winter Weather Advisories have been
issued for freezing rain in the Saint Lawrence Valley and
eastern Vermont tonight.
Very challenging and complex low level thermal profiles again
this morning across our cwa. Latest obs show low level cold air
has once again advected back down the cpv on northerly winds of
4 to 8 knots. Temps were 36f BTV now down to 29f with
refreezing of untreated surfaces occurring. Obs show Highgate is
down to 24f with PBG at 25f, while RUT is 35F and MPV is near
freezing. Have updated with latest BTV 4km to capture these
hourly temps in the grids, which keeps the northern cpv at or
below freezing most of the day. Have included freezing
drizzle/drizzle in grids based on abundant sfc to 875mb moisture
in latest progged soundings, with highest potential in the
cpv/slv and mountains areas of the dacks and central/northern
Greens. Still anticipating areas of slick travel, especially
where temps remain below freezing across the northern CPV/SLV
and deeper/protected valleys of central/northern VT.
Next challenge this evening will be thermal profiles across the
northern CPV as area of light to moderate precip approaches.
Latest high resolution data suggests below freezing for initial
onset, which may require another winter wx advisory for
Clinton/Chittenden and Franklin Counties. We will examine latest
hourly trends and 12z guidance before issuing a new advisory for
this region. Otherwise, winter wx advisories for tonight look
good for the SLV and east of the Greens. Next batch of heavier
precip should arrive aft the evening commute, making for better
traveling conditions.
Previous Discussion...The North
Country is experiencing a brief break from widespread
precipitation as a frontal wave departs to the east and drier
air works into the mid- and upper- levels. Despite drier air
moving in aloft however, forecast soundings indicate some low-
level moisture will be trapped near the surface through at least
the late morning hours. This setup could support some patchy
drizzle through the morning hours today. Temperatures throughout
the forecast area are generally a few degrees within freezing,
with reported pavement temperatures generally between 30 and 32
degrees. Thus, any drizzle/freezing drizzle that does fall could
create slick surfaces. Use caution, especially on any untreated
surfaces.
Apart from any patchy drizzle, the first part of the today will
be relatively dry as we are in between weather systems. Highs
will be in the 30s to low 40s. By mid afternoon to late evening,
a warm front will push through the area, spreading another
round of rain through. Initially, most of the northern
Adirondacks and the Champlain Valley will be above freezing, so
these areas will see straight rain from the get-go. However,
areas of Vermont east of the Greens and the Saint Lawrence
Valley in New York will be in the upper 20s to around 30,
resulting in another round of freezing rain for these areas. A
Winter Weather Advisory has been issued for freezing rain in
these regions, valid starting at 4 PM today through 7 AM Friday.
As warm air advection continues through the night tonight,
surface temperatures throughout will be above freezing by Friday
morning and widespread rainfall can be expected. Total ice
amounts in eastern Vermont and the Saint Lawrence Valley will be
generally under a tenth of an inch. Total QPF for the event
will be between a tenth of an inch and a third of an inch.
In addition to precipitation, the system will also bring gusty
winds starting tonight and lasting through Saturday. The core
of a 50+ kt low level jet will move overhead tonight, but given
the overnight timing of the jet, there is some question as to
how much of this momentum aloft will be mixed to the surface.
Winds will really start gusting Friday morning as mixing heights
rapidly increase after sunrise. Given that the strongest winds
aloft will be exiting to the east by this time, thinking winds
will stay just below advisory criteria, with gusts in the 35 to
45 mph range possible during the day Friday. The strongest winds
will be in northern New York, especially over the Saint
Lawrence Valley and the eastern Adirondacks.
During the day Friday, a strong cold front will sweep across the
region from west to east, prompting a transition to light snow
showers behind the boundary as temperatures fall. As a secondary
cold front moves through Friday afternoon, increasing
instability could lead a line of heavier snow showers moving
through, particularly near the International Border. Low-level
convergence is fairly weak along the boundary however, so not
too worried about the snow squall threat for now but will
continue to monitor.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
As of 433 PM EST Wednesday...The weather turns much quieter in
time for the weekend as low pressure departs the region and high
pressure builds in. Some lingering upslope snow showers over the
northern Adirondacks/northern Greens will diminish through the
night as we lose wrap-around moisture behind the departing low.
A strong pressure gradient and fairly significant cold air
advection over the area will result in a continuation of gusty
winds through Saturday. As temperatures drop Friday night to the
single digits/low teens, wind chills will fall to below zero
throughout the area by early Saturday morning. Temperatures
Saturday will only climb into the mid teens/low 20s, but brisk
westerly/northwesterly winds will keep wind chills near zero all
day.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 230 AM EST Thursday...Extended portion of the forecast
will be a bit quieter, though still have two different systems
to look at. On Sunday night a weak low pressure system passes
north of the region and we'll have just a chance for some light
snow showers. At the same time a stronger low passes off the
Carolina coast and this system will have much better dynamics.
Then a more significant system will impact the region in the
Tuesday night into Wednesday timeframe. A large scale vertically
stacked low pressure system will lift northeastward through the
Great Lakes region, bringing some snow to the region. But,
temperatures will be marginal and a shift in the timing or track
could mean rain once again. Lots of time to work out the details
as we get closer to the middle of next week.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Through 18Z Friday...Complicated aviation forecast with very
changeable conditions through the period. Lots of low level
moisture remains across the area with mainly MVFR/IFR and
locally LIFR conditions in the northern Champlain Valley.
Ceilings should remain steady across the area through 22-02z,
after which winds finally turn out of the south between 8-12
knots with gusts up to 20-25 knots. Conditions will improve to
MVFR at all terminals under this southerly flow, except KMSS
which will remain NE through 06z. Wind shear will be likely
across northern NY and southern VT terminals overnight tonight
with a strong 60 knot SW jet moving across the area. Both speed
and directional shear will be a cause for turbulence, especially
at KMSS before winds change from northerly to southerly. With
many locations this afternoon holding on to temperatures below
freezing, icing will be likely at KMSS and KMPV, with a chance
for a brief period of freezing rain at KPBG/KBTV through 06z.
After 06z, precipitation should change over to plain rain ending
between 10-13z as a dry slot moves in from the west. As this
dry slot moves from west to east ceilings and visibilities will
improve to VFR except KSLK which will remain MVFR. Westerly
winds between 10-15 knots and gusts up to 25 to 30 knots will
accompany these improved conditions which will remain through
the rest of the TAF period.
Outlook...
Friday Night: VFR. Windy with gusts to 35 kt. Slight chance SHSN.
Saturday: VFR. Windy with gusts to 30 kt. NO SIG WX.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. NO SIG WX.
Sunday Night: VFR. Slight chance SHSN.
Monday: VFR. NO SIG WX.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. Chance SHSN.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory from 4 PM this afternoon to 7 AM EST
Friday for VTZ003-004-006>008-010-012.
NY...Winter Weather Advisory from 4 PM this afternoon to 7 AM EST
Friday for NYZ026-027-087.
&&
SYNOPSIS...RSD
NEAR TERM...RSD/Taber
SHORT TERM...RSD
LONG TERM...Neiles
AVIATION...LaRoccaHazardous weather outlook, Feb 7, 3:15 AM EST, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 315 AM EST Thu Feb 7 2019 NYZ028>031-034-035-VTZ001-002-005-009-011-016>019-080815- Eastern Clinton-Southeastern St. Lawrence-Southern Franklin- Western Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Western Chittenden-Western Addison-Western Rutland- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 315 AM EST Thu Feb 7 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Spotty freezing drizzle is possible this morning across the North Country. Light icing is expected. Drivers should exercise caution during the morning commute, allow extra time to get to your destination. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026-027-087-VTZ003-004-006>008-010-012-080815- Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence- Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor- 315 AM EST Thu Feb 7 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 7, 8:39 AM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
839 AM EST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN BURLINGTON INTL AIRPORT 44.47N 73.15W
02/07/2019 M0.27 INCH CHITTENDEN VT ASOS
&&
EVENT NUMBER BTV1900741
AMLLocal storm report, Feb 7, 8:40 AM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
840 AM EST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN KNAPP STATE ARPT 44.20N 72.56W
02/07/2019 M0.15 INCH WASHINGTON VT ASOS
&&
EVENT NUMBER BTV1900742
AMLLocal storm report, Feb 7, 8:41 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
841 AM EST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN PLATTSBURGH INTL ARPT 44.65N 73.47W
02/07/2019 M0.22 INCH CLINTON NY ASOS
&&
EVENT NUMBER BTV1900744
AMLLocal storm report, Feb 7, 8:42 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
842 AM EST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN ADIRONDACK AIRPORT 44.38N 74.20W
02/07/2019 M0.17 INCH FRANKLIN NY ASOS
&&
EVENT NUMBER BTV1900745
AMLLocal storm report, Feb 7, 8:44 AM EST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
844 AM EST THU FEB 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN MORRISVILLE AIRPORT 44.54N 72.62W
02/07/2019 M0.14 INCH LAMOILLE VT ASOS
&&
EVENT NUMBER BTV1900746
AMLThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:13 AM EST | Winter Weather Advisory | BTV | Franklin, St. Lawrence | 24 hr |
Nearby
Wind Advisories in Vermont, 2019Wind Advisories in New York, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.